Please read the enclosed leaflet carefully before taking this medicine.
How to Take:
For oral use: The tablets must be dissolved in water before taking.
Adults and children aged 12 years and over:
Take 2 tablets dissolved in a tumbler of water up to 4 times daily when required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years
For sore throat, fever, headache and muscular aches & painsIngredients
Each Effervescent tablet contains: Paracetamol 500 mg, Caffeine 65 mg, Sodium content 854 mg per dose, Also includes Sorbitol (E 420) and Aspartame (E 951), Each tablet contains 125 mg Vitamin C, See enclosed leaflet for further informationNet Content
16 x TabletsProduct Marketing
Paracetamol and Caffeine
What is it for?
Relieves the symptoms of colds and flu, including sore throat, fever, headache and muscular aches and pains.
Each effervescent tablet contains: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches & pains
Each effervescent tablet contains: Caffeine 65 mg, Action: Mild stimulant, Relief of: Enhances the actions of paracetamol
Consult Your Doctor
Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease or if you are on a low salt diet.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Avoid drinking too much caffeine (e.g. coffee, tea).
Keep out of the reach and sight of children.
Store below 30 C. Keep the tube tightly closed. Once opened, use within 6 months.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.